On sharp reiteration theorems and weighted norm inequalities

Tom 142 / 2000

Jesús Bastero, Mario Milman, Francisco Ruiz Studia Mathematica 142 (2000), 7-24 DOI: 10.4064/sm-142-1-7-24

Streszczenie

We prove sharp end forms of Holmstedt's reiteration theorem which are closely connected with a general form of Gehring's Lemma. Reverse type conditions for the Hardy-Littlewood-Pólya order are considered and the maximal elements are shown to satisfy generalized Gehring conditions. The methods we use are elementary and based on variants of reverse Hardy inequalities for monotone functions.

Autorzy

  • Jesús Bastero
  • Mario Milman
  • Francisco Ruiz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek